# SDR FDEA202012013009

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR CUTOUT FWD LOWER SEAL DEPRESSOR DAMAGED.  COMPLIED WITH FEDEX EA F-5310-T0358270-P1 MAINFRAME-SEAL DEPRESSOR-STA 480 AND STA 620-S-16L-DENTED.
